# SDR DALA2015030502045

- Difficulty date: March 4, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEAR ON MAIN DOOR FITTING FORWARD POSITION ON LT MLG.  REPLACED FITTING ON MAIN DOOR FORWARD POSITION ON LT MLG IAW SRM 51-72-11 AND DWG D53370600.
